Identities for the volume of the unit hyperspheres

Full text for this resource is not available from the Research Repository.

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Identities for the volume of the unit hyperspheres. Journal of Inequalities and Special Functions, 5 (3). 28 - 35. ISSN 2217-4303

Item type Article
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > Other
Keywords n-hypersphere; hyper-surface area; inequalities; unit radius
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login